MAUDE Adverse Event Report: Arthrex, Inc. MINI TIGHTROPE REPAIR; WASHER, BOLT, NUT

Arthrex, Inc. MINI TIGHTROPE REPAIR; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE REPAIR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 7th september 2026, it was reported by a distributor via an email that for 1 unit of ar-8911ds, mini tightrope® repair kit, cannulated, stainless steel, its suture was broken during final tensioning step.The surgeon checked the tunnel; there were no sharp fragment or hardware obstruction.This was detected during a lisfranc procedure on (b)(6) 2026.The procedure was completed successfully by using additional tightrope.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
MINI TIGHTROPE REPAIR
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50852749
Report Number1220246-2026-04843
Device Sequence Number10026274
Product Code HTN
UDI-Device Identifier00888867048805
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE REPAIR
Device Catalogue NumberAR-8911DS
Device Lot Number32605
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown